Items where Author is "Salіmov, R. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Sevost’yanov, Е. А. and Salіmov, R. R. and Golberg, А. (2014) Distortion estimates under mappings with controlled p-module. Annals of the University of Bucharest, 5 (1). pp. 95-114.

Sevost’yanov, Е. А. and Golberg, А. and Salіmov, R. R. (2013) Onremovability of singularities for discrete open mappings with controlled p-Module. International Conference "Complex Analysis, Potential Theory and Applications".

Sevost’yanov, Е. А. and Salіmov, R. R. and Ryazanov, Vladimir and Kovtonyuк, Denis (2012) On mappings in the Orlicz-Sobolev classes. Annals of the University of Bucharest (3). pp. 67-78.

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) ACL and differentiability of open discrete ring (p;Q)-mappings. Математичні студії, 35 (1). pp. 28-36.

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) Estimation of dilatations for mappings more general than quasiregular mappings. Ukrainian Mathematical Journal, 62 (11). pp. 1775-1782. ISSN 0041-5995

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) On inner dilatations of the mappings with unbounded characteristic. Journal of Mathematical Sciences (178). pp. 97-107.

Sevost’yanov, Е. А. and Salіmov, R. R. and Lomaкo, Тatyana (2010) On equicontinuity of solutions to the Beltrami equations. Annals of the University of Bucharest (2). pp. 263-274.

This list was generated on Sat Jul 20 18:34:14 2019 EEST.